# SDR 2009FA0000022

- Difficulty date: October 27, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N5185G
- Make and model: Hughes 369FF
- Aircraft serial: 0009F
- Engine: Allsn 250C30
- System (JASC): 7921 · Engine Oil Cooler
- Part: Nut
- Part number: MS210435
- Condition: Backed Out
- Location: Cooler Blower
- Component: Blower
- Component part number: 359025630101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER DRIVEN PULLEY RETAINING NUT IS BACKING OFF OF SHAFT DURING NORMAL USE.  NUT IS A STAINLESS STEEL, SILVER PLATED, ALL METAL SELF LOCKING TYPE NUT.  THIS WAS THE 3RD OCCURRENCE OF THIS TYPE FOR OUR UNIT AND WE ARE ALSO AWARE OF ONE OTHER INCIDENT TO ANOTHER COMPANY.  WHEN THE NUT BACKS OFF IT CAUSES THE SHAFT BEARING TO GO BAD WHICH DESTROYS THE OIL COOLER BELT.  THIS LEADS TO EXTREME ENGINE OIL AND MAIN TRANSMISSION OIL TEMPERATURES.  AFTER INVESTIGATING PN, WE FOUND THAT MFG HAS BEEN USING THIS TYPE NUT FOR A LONG TIMEAND WERE UNSURE IF THE NUT CURRENTLY BEING PRODUCED ARE SUBSTANDARD.  UNIT WAS O/H. THE O/H FACILITY HAS BEEN INFORMED OF THESE INCIDENTS AND THEY ARE CURRENTLY INVESTIGATING THE MATTER.  (K)
